advertisement
Question
Posted by: cher | 2010/09/26

oral thrush

Dear DD. I had an upper resp tract infection about 3 weeks ago. used Adco Amoclav and Klarithran when Amoclav did not help. For past 10 days, have had terrible mouth sores. Have used Andolex, mycostatin, kenalog, fluconazole and have been to GP 4 times! Still in pain, can''t eat and using Voltarin supp and Daktarin gel. Also using reuteri

Is it normal for infection to last for so long. Seems to me that my GP is just treating the symptoms and not cause.

Please help.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cher
You may have aphthous ulcers, flat very painful ulcers on the inside of the mouth and gums. THey are not sure what it is caused by, but viral infections, low immunity and certain chemicals may play a role. See http://www.medicinenet.com/canker_sores/article.htm
Check if your toothpaste contains sodium lauryl sulphate - this is very irritating to the mouth.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/27

Hallo Cher
You may have aphthous ulcers, flat very painful ulcers on the inside of the mouth and gums. THey are not sure what it is caused by, but viral infections, low immunity and certain chemicals may play a role. See http://www.medicinenet.com/canker_sores/article.htm
Check if your toothpaste contains sodium lauryl sulphate - this is very irritating to the mouth.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement